# SDR SWAA2022032879194

- Difficulty date: March 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737*
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE FWD ENTRY DOOR FWD UPPER CORNER; AT STR 5 STA 312 IS CRACKED IN RADIUS. (MARKED) / [01] REMOVED DAMAGE FROM FRAME AT FWD ENTRY DOOR FWD UPPER CORNER AT STR5L; BS 312 ; DAMAGE REMOVED 0.3'X0.2' ORIGINAL MATERIAL THICKNESS 0.051' IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] HFEC INSPECTED TRIMMED EDGE OF CUTOUT PER 737NDT PART6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N600 ATS2353.;[04] SUBMITTED TO ENGINEERING FOR REPAIR DISPOSITION.;[05] REFER TO EA 22-153-00688 SUMMARY REQUIREMENT; BARCODE: TTG8Q00BEJBL;[06] FRAME AT BS 312 STR 5 L/H REPAIRED IAW 22-153-00688 (N238WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD BETWEEN S-5L AND S-6L);[07] VERIFIED CORRECTIVE ACTION 6.
